# SDR 0501491236

- Difficulty date: September 22, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N236NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46934
- Aircraft time: 90,066 hours, 19,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND LT AND RT EMERGENCY LIGHTS INOP ROWS 10 TO 20 ZONE B.  REPLACED POWER SUPPLY AND OPERATION CHECKS GOOD.
